# SDR R61A2024052300234

- Difficulty date: May 18, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000168
- Aircraft time: 41,496 hours, 31,450 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT AROUND 8500-9000 FT WE GOT THE 4.0 VIBE ON ENGINE 2. RAN QRH AND CONTINUED. AROUND 15500 - 16000 FEET IT HAPPENED AGAIN. WE LEVELED OFF AT 17000 AND ENGINE WENT BACK INTO 4.0 AT CONSTANT POWER AROUND 74%. HAD TO GO TO 40-30% N1 TO GET IT BACK BELOW 4.0. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. CLEANED E2 ACCELEROMETER AND INSPECTED E2 FAN BLADES, NO DEFECTS NOTED.
